# SDR CALA9900126

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280095M
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH DIAMETER HOLE IN RT I/B AFT FLAP UPPER SURFACE.  THE FLAP WAS REPAIRED IAW SRM 57-53-01 AND 51-70-17.
